# SDR GLBA20060922

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 28,999 hours, 33,584 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Delaminated
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR EXTERIOR SKIN DELAMINATING AROUND DOOR HANDLE AREA.  MX REMOVED CORROSION IN AFFECTED AREA AND REPAIRED PER B1900 SRM 52-10-05 FIGURE NR 1.RII INSPECTION COMPLIED WITH PER TC 8.2.1.
